# SDR AUS20020632

- Difficulty date: June 27, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 9505
- Condition: Fod
- Location: Turbine Engine O
- Component: Turbine Engine O, Tmeca, ARRIEL1D1
- Stage of operation: TX
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PUMP INLET FOD. INVESTIGATION FOUND A SMALL PIECE OF RUBBER TUBING LODGED IN THE OIL PUMP INLET, RESTRICTING OIL FLOWTO THE PUMP. ENGINE WAS BEING GROUND RUN FOR INSTALLATION FOLLOWING REPAIR. PERSONNEL/MAINTENANCE ERROR.
